×

zbMATH — the first resource for mathematics

Open subsets of Hilbert spaces. (English) Zbl 0179.52102

Keywords:
topology
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R.D. Anderson [1] Hilbert space is homeomorphic to the countable infinite product of reallines , Bull. AMS, 72 (1966), 515-519. · Zbl 0137.09703 · doi:10.1090/S0002-9904-1966-11524-0
[2] R.D. Anderson [2] On topological infinite deficiency , Michigan Math. J., 14 (1967), 365-383. · Zbl 0148.37202 · doi:10.1307/mmj/1028999787
[3] R.D. Anderson and R.H. Bing [3] A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines , Bull. AMS 74 (1968), 771-792. · Zbl 0189.12402 · doi:10.1090/S0002-9904-1968-12044-0
[4] R.D. Anderson , D.W. Henderson and J.E. West [4] Negligible subsets of infinite-dimensional manifolds , to appear in Compositio Math. · Zbl 0185.50803 · numdam:CM_1969__21_2_143_0 · eudml:89004
[5] I. Bernstein and T. Ganea [5] Remark on spaces dominated by manifolds . Fund. Math. XLVII (1959), 45-56. · Zbl 0088.39203 · eudml:213525
[6] W. Browder [6] Homotopy type of differentiable manifolds . Colloq. Alg. Topology. Aarhus Univ. (1962), 42-46. · Zbl 0144.22701
[7] J. Eells and K.D. Elworthy [7] On the differential topology of Hilbertian manifolds , to appear in the Proceedings of the Summer Institute on Global Analysis , Berkeley (1968). · Zbl 0205.53602
[8] D.W. Henderson [8] Infinite-dimensional manifolds , Proceedings of the International Symposium on Topology and its Applications, Herceg Novi, Jugoslavia, 1968. · Zbl 0202.21801
[9] D.W. Henderson [9] Infinite-dimensional Manifolds are Open Subsets of Hilbert Space , to appear in Bulletin AMS and Topology. · Zbl 0167.51904 · doi:10.1016/0040-9383(70)90046-7
[10] V.L. Klee [10] Convex bodies and periodic homeomorphism in Hilbert space , Trans. AMS 74 (1953), 10-43. · Zbl 0050.33202 · doi:10.2307/1990846
[11] N.H. Kuiper and D. Burghelea [11] Hilbert manifolds , to appear. · Zbl 0195.53501 · doi:10.2307/1970743
[12] N. Moulis [12] Sur les variétés hilbertiennes et les fonctions non dégénereés , to appear. · Zbl 0167.50204
[13] S.P. Novikov , [13] Homotopically equivalent smooth manifolds I. \?\?\?. AH 28 (1964), 365-474. A.M.S. Transl. 48, 271-396. · Zbl 0151.32103
[14] C.T.C. Wall [14] Finiteness conditions for CW complexes . Ann. Math. 81 (1965), 56-69. · Zbl 0152.21902 · doi:10.2307/1970382
[15] J.R. Stallings [15] Lectures on Polyhedral Topology , Tata Institute, Bombay, India, 1968. · Zbl 0182.26203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.